# SDR P5CA2023082300075

- Difficulty date: August 20, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N703GT
- Make and model: Boeing 777F16
- Aircraft serial: 41518
- Aircraft time: 51,419 hours, 7,226 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070019103
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT EMERGENCY FLASHLIGHT BRACKET BROKEN( R/R FLASHLIGHT BRACKET IAW AMM 25-64-01. OPS CHK GOOD.  /  OFF PN: P2-07-0019-103 )
